# SDR UPS96420359

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Repair Doubler
- Condition: Incorrect Repair
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  PYLON NR 3, FOUND REPAIR DOUBLER ON NAC STA 180 LT NOT INSTALLED IAW SRM (EDGE MARGINS ON MID SPAR TOO SMALL).  FOUND DURING REMOVAL OF DOUBLER THAT DOUBLER WAS MADE FROM SOFT STEEL MAT:  REWORK MID SPAR STIFFENER AND REPLACED GUSSET APPROVED BY TLX UPS-AMS 96-0137RE AND KLM DFX 96 117, ISSUE NR 2.  INSTALLED NEW DOUBLER IAW S.B. 747 54-2034R4, FIGURES 3 AND 6.
